Turkish Journal of Mathematics
Abstract
In this paper, we present new sufficient conditions for the oscillation of first-order delay dynamic equations on time scales. We also present some examples to which none of the previous results in the literature can apply.
DOI
10.3906/mat-1507-98
Keywords
Oscillation, delay dynamic equations, time scales
First Page
850
Last Page
863
Recommended Citation
KARPUZ, BAŞAK and ÖCALAN, ÖZKAN
(2016)
"New oscillation tests and some refinements for first-order delay dynamic equations,"
Turkish Journal of Mathematics: Vol. 40:
No.
4, Article 14.
https://doi.org/10.3906/mat-1507-98
Available at:
https://journals.tubitak.gov.tr/math/vol40/iss4/14